RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 39, Number 1  


Finding a saddle point in antagonistic games
È. R. Smol'yakov
3
An approach to the solution of integer optimization problems
A. A. Kuznetsova, A. S. Strekalovskii, I. Tseveendorj
9
Primal-dual Newton method for linear programming problems
V. G. Zhadan
17
Algorithms for maximization of supermodular functions and their application in the optimization of grouping provinces in a region
R. V. Khachaturov
33
Accurate three-point difference schemes for second-order nonlinear ordinary differential equations and their implementation
M. V. Kutniv, V. L. Makarov, A. A. Samarskii
45
Estimation of the convergence rate of difference schemes for elliptic problems
B. S. Jovanović, P. P. Matus
61
Asymptotic analysis of the problem of contact of a highly conducting and a perforated domain
S. Gnélécoumbaga, G. P. Panasenko
70
A numerical scheme for thermal convection problems
V. A. Goncharov, E. V. Markov
87
On some finite element implementations of iterative methods with splitting of boundary conditions for Stokes and Stokes-type systems in a spherical layer: Axially symmetric case
N. A. Meller, B. V. Pal'tsev, E. G. Khlyupina
98
Self-similar solutions to the nonlinear wave equation for the Higgs fields in the de Sitter space
A. L. Duischko, N. B. Konyukhova
124
A macroscopic gas model with translational and rotational nonequilibrium
T. G. Elizarova, I. A. Shirokov
141
Compact difference scheme with scalar Gaussian elimination for integration of gas-dynamic equations
A. S. Kiselev, L. E. Sternin
154
A conservative method for solving the Boltzmann equation with centrally symmetric interaction potentials
S. P. Popov, F. G. Cheremisin
163
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020